# SDR CALA2023030300609

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N872UA
- Make and model: Airbus A319-132
- Aircraft serial: 1986
- Aircraft time: 52,809 hours, 32,835 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Part number: 693335
- Part serial: 7467
- Condition: None
- Location: Blue Hyd Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ECAM CAUTION MESSAGE - B ELEC PUMP OVHT MESSAGE INOP - HYD PLUE HYD ELEC. PUMP P/B SW FAULT LT ILLUMINATED- CREW TURNED OFF C/B''S C12 OPENED AT PNL 49VU AND AB09 ON PNL 123VU PER AMM SW PER QRH. 29-12-51-000-001-A FOR BLUE HYD PUMP R&R. REMOVED AND REPLACED BLUE HYDROLIC SYSTEM ELECTRIC PUMP REF. 29-12-51. INSTALLATION TEST GOOD. PARTS USED: 40-0595-3-1976,QTY :1  40-0595-3-1983,QTY :1  40-0595-3-1985,QTY :1  31-2914-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1865749  SN OFF 7467 PUMP, AC MOTOR   OFF 31-2914-9-0001 7467 ON 31-2914-9-0001 8427
